Drug-induced interstitial lung disease

Andrew H. Limper, Edward C. Rosenow

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

Drugs can have multiple different adverse effects on the lungs, airways, pleura, mediastinum, and the interstitium. Their appearance can mimic other interstitial lung diseases and, for the most part, drug-induced interstitial lung disease is a condition of exclusion rather than a specific entity that can be diagnosed with imaging studies or histology. It is important to be aware of all the potential adverse effects of drugs on the lung in order to recognize the condition and to discontinue the drug as soon as possible, as death will result in many of the situations discussed here if appropriate measures are not taken.

Original languageEnglish (US)
Pages (from-to)396-404
Number of pages9
JournalCurrent opinion in pulmonary medicine
Volume2
Issue number5
DOIs
StatePublished - Jan 1 1996

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine

Fingerprint Dive into the research topics of 'Drug-induced interstitial lung disease'. Together they form a unique fingerprint.

  • Cite this